Hi group. After a long period of testing and diagnosis, my son will start Vyvanse this Saturday. Say a prayer for us. He is in the 8th grade. He weighs 185lbs and 6'1" (yes he is big). He will start 30 mg. for two weeks and then move to 60Mg. Son is taking this drug due to HUGE waves in his school grades. All A's and E's. If we did not give him tons of support with his homework, He would have D's. Son has no other issues, and we praise God for that. MAIN PROBLEM IS THAT HE IS EXTREMELY FORGETFUL, and has been this way for about 8 years. We have tried nutrition, vitamins, tons of excercise, and nothing has helped. I will try to log in everyday and leave you all a day-by-day diary of what I notice. Hope it helps and like I said, please pray for us
I am on Vyvanse, and am also EXTREMELY forgetful. When I started taking it, my grades in school jumped from straight D's to all A's and B's. It didn't improve my memory, but I'd suggest doing some memory excersizes. You can probably Google some, or talk to a psychologist about it. It may work for your son. I would just monitor the medication because of high potential for addiction and some side effects. Hope this helps!
A lot of the kids that I work with are on Vyvanse and most show really good results. You want to be sure and DECREASE his caffiene intake because caffiene will increase his irritability/agitation and stimulation; don't forget caffiene is also in colas and chocolate (the kids I work with tend to "forget" this). Also, make sure your son gets plenty of rest because the Vyvanse tends to make you sleepier as the day goes on. Good luck to you and your son!
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2012 • 2 answers
Posted 16 Mar 2012 • 1 answer
Posted 24 Aug 2016 • 1 answer
Posted 26 Feb 2017 • 1 answer
Posted 27 Apr 2017 • 0 answers